# SDR SWAA2020062994466

- Difficulty date: June 23, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,807 hours, 31,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN OVERHEAD EMERGENCY LIGHT LENS POPPED OFF.   REINSTALLED THE SIGN LENS IAW AMM 33-51-01.
